| Model Number |
HOYA ISERT 251(+17.50 D) |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This initial and final emdr is being submitted to fda for outside us like products reporting.The device was returned to the manufacturer, and the product investigation was conducted, with the results listed below: a hole was found on the short side of the pouch.There were not any abnormalities on the other side of the pouch.Shape and position of the hole were matched to the tip of the injector case front.Review of the production records showed no nonconformities and/or deviation from the specifications.Especially, burst and creep test result showed the strength of seal met our criteria on the lot.Additionally, we conducted pull strength test for the returned pouch and another pouch (prepared as control).The result showed both pouches met our criteria of sealing and there were no remarkable differences between the pouches.This batch was manufactured following established and validated procedure and no deviation or non-conformities were reported in these cases.A search in our database for complaint of this production lots indicates that there were not any other pouch issues for this production lots.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
The outer package of this product was in undamaged condition, but the inner package (pouch) was broken and had been exposed to air, unable to guarantee the quality of sterilization, implanting eyes may cause eye infections, could endanger the health of patient.The operation was postponed to the next day.Event occurred in (b)(6).There was no impact to patient, but it was reported by hospital as ae to (b)(6) authority.